Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Amoxicillin for Strep Throat for about 24 hours now. After those 24 hours, my sore throat has improved A LOT, but I also am beginning to notice a rash, just on my chest and stomach, no where else on my body. The rash is slight bumps, and a bit flushed and red, as well as occasionally hurting in a slight stinging pain that comes in short waves (like a 2/10 on a pain scale, nothing bad). It is not itchy.

I'm worried I may have Mono. My doctor said if I begin experiencing a rash after taking the meds, it means I may have Mono, as 90% of people with Mono have this reaction to Amoxicillin. I called her but she is unavailable to see me until tomorrow.

Basically my question is, is there any way for me to predict if this is Mono and I'm reacting to the Amoxicillin, or if it's Strep Throat (with just a small reaction to the meds)? I'm not really experiencing any other Mono symptoms, but a lot are similar to Strep so its hard to tell. I've looked at photos of the Mono rash and mine does not seem to be as bad as that, but it is definitely there...but could this be just a general reaction to the Amoxicillin? Is it possible for Amoxicillin to cause a harmless rash, not associated with Mono or severe allergy? Mainly, I read somewhere that if it was Mono, then the Amoxocillian would NOT be helping the sore throat, is this true?

THANK YOU

Loading...

You need to see the doctor right away if you have mono because this little girl that came to my house was diagnosed with it and apparently she had tulips growing inside of her which caused her to have mono. She needed them professionally sucked out of her and be careful you can be diagnosed twice..
Reply

Loading...